Patience is Running Out!

Hi Ladies, need some peace of mind as I am at the end of my tether.

Following surgery in October 2012, 3 weeks ago I stopped the Zoladex injections and now medication free. I have since been awaiting a dreaded period; the first in 6 months and despite symptoms I have had no show yet. I am working full time and my employer has been understanding up to now but I am now starting to feel ill again and so weak. I am due to see the IVF team on the 31st and was hoping I would of have the period by then. My Reflexologist said a week ago that I was ovulating so surely I should be having a period any time soon? Any advice girls would be great as I cannot remember how long after Zoladex a period takes. Help!

xxx

3 Replies

oldestnewest
  • Do you mean it's been 7 weeks since your last injection? 4 weeks for the injection to wear off + another three weeks? If so then it's not unusual to wait over three weeks. Last time it took mine about 6 months but that was because I'd been on zoladex for two years. When I was on it for 6 months I think it took two months however everyone is different some people's come back very quickly others longer. If you try a search on here for zoladex you'll find more posts about restarting periods as I recall reading quite a few. Personally it was a case of the longer the better for me as I didn't want the pain to return. Again, personally, I'd take the reflexologist a opinion that your ovulating with a pitch of salt but that's just my opinion on those type of things. Take care x

  • Hi Jules,

    Thanks for emailing me its really kind of you.

    It has been 7 weeks since the last injection and from what you are saying I could have to wait up to 2 months. Did you feel unwell whilst waiting for the first period? I will search on here for more stories too. You are right waiting longer the better is probably a good thing in few of the pain that we all tend to experience. I am now taking the reflex opinion with a pinch of salt as since the treatment I have felt awful. Thanks again and you take care too.x

  • I think its normal to feel a bit out of sorts as your hormones are once more all over the place as your ovaries kick into action again but I dont remember being in too much pain though, mine just came on gradually over a period of about a year.

    I tried reflexology once, I found that the woman asked me what my medical issues were and then whilst carrying out the treatment just kind of repeated back what I'd told her but that was just one experience maybe there's better people out there that do have credibility. x

You may also like...